# SDR SWAA2020041431573

- Difficulty date: March 16, 2020
- Submitted: April 14, 2020
- Operation: Air carrier
- Aircraft: N427WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29831
- Aircraft time: 61,697 hours, 36,249 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A8131
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** INTERCOSTAL WEB AT BS 295; STRINGER 23L IS CORRODED ON UPPER SURFACE. WL175 / REMOVED & REPLACED NEW INTERCOSTAL 141A8131-17 FROM BS312 TO BS 294 LH IAW SRM 51-40-02-0G-0 & DWG 141A8131; PO NUMBER 786833-SWA; CORROSION OUT OF LIMITS PER SRM 53-00-04-1A-1
